EconPapers    
Economics at your fingertips  
 

Bayesian estimation of the Bonferroni index from a Pareto-type I population

Giovanni Giorgi () and Michele Crescenzi
Additional contact information
Michele Crescenzi: Department of Statistics & Probability, University of Rome 'La Sapienza'

Econometrics from University Library of Munich, Germany

Keywords: Bonferroni index; Bayes estimator; Pareto-type I distribution; truncated Erlag distribution; squared error loss function (search for similar items in EconPapers)
JEL-codes: C1 C2 C3 C4 C5 C8 (search for similar items in EconPapers)
Pages: 8 pages
Date: 2005-07-13
Note: Type of Document - pdf; pages: 8
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/em/papers/0507/0507007.pdf (application/pdf)

Related works:
Journal Article: Bayesian estimation of the Bonferroni index from a Pareto-type I population (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpem:0507007

Access Statistics for this paper

More papers in Econometrics from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ().

 
Page updated 2021-03-31
Handle: RePEc:wpa:wuwpem:0507007